Cite This Item

Copy Citation

MLA
RESNICK, SIDNEY I., and DAVID ZEBER. “ASYMPTOTICS OF MARKOV KERNELS AND THE TAIL CHAIN.” Advances in Applied Probability, vol. 45, no. 1, 2013, pp. 186–213., www.jstor.org/stable/41806005. Accessed 27 Jan. 2021.
APA
RESNICK, S., & ZEBER, D. (2013). ASYMPTOTICS OF MARKOV KERNELS AND THE TAIL CHAIN. Advances in Applied Probability, 45(1), 186-213. Retrieved January 27, 2021, from http://www.jstor.org/stable/41806005
CHICAGO
RESNICK, SIDNEY I., and DAVID ZEBER. "ASYMPTOTICS OF MARKOV KERNELS AND THE TAIL CHAIN." Advances in Applied Probability 45, no. 1 (2013): 186-213. Accessed January 27, 2021. http://www.jstor.org/stable/41806005.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.